# SDR A6WA201140646

- Difficulty date: June 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NR 10 BLOCKER DOOR LINK ARM CHAFING DAMAGE BLENDED CHAFED AREA LT NR 10 BLOCKER DOOR LINK ARM MATERIAL LOSS .007 REMAINING MATERIAL .193.  FOUND TO BE WITHIN LIMITS IAW REO 601R-78-30-2940.
